# SDR AALA202203237375

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER SUPPORT ANGLE CRACKED AT BS 663 AND RBL 24. REPAIRED SUPPORT ANGLE PER SRM 57-10-10-2R-5.
